# SDR SWAA2023110917225

- Difficulty date: November 2, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 56,417 hours, 30,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT WET AREA EMERGENCY LIGHTS ARE INOP / [01] AFT RIGHT WET AREA POWER SUPPLY - BATTERY PACK REMOVED & REPLACED IAW AMM 33-50-06-960-805 OPS CHECK FOR EMERGENCY LIGHT GOOD.;[02] AFT RIGHT WET AREA POWER SUPPLY - BATTERY PACK REMOVED & REPLACED IAW AMM 33-51-06-960-805 OPS CHECK FOR EMERGENCY LIGHT GOOD.;[03] VERIFIED STEP 2 AUDIT CW
